A Second-Order Property of Spline Functions with One Free Knot

Hidefumi Kawasaki

    Research output: Contribution to journalComment/debatepeer-review

    4 Citations (Scopus)

    Abstract

    We are concerned with an approximation problem by polynomial spline functions with one free knot. Our main concern is a second-order property of the problem with respect to the knot. We show that every spline function satisfying Braess’s alternation condition is nearly optimal.

    Original languageEnglish
    Pages (from-to)293-297
    Number of pages5
    JournalJournal of Approximation Theory
    Volume78
    Issue number2
    DOIs
    Publication statusPublished - Aug 1994

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Numerical Analysis
    • General Mathematics
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'A Second-Order Property of Spline Functions with One Free Knot'. Together they form a unique fingerprint.

    Cite this